# SDR MASA200500961

- Difficulty date: November 26, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 17,474 hours, 13,152 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 848847
- Part serial: MX606609
- Condition: Faulted
- Location: Mlg
- Part time: 13,126 hours, 9,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6191 PHX - GEAR DISAGREE WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED 3A PUMP AND PRIORITY VALVE.
